Very little at this dose. Long term use of paracetamol has been associated with liver damage but two tablets a day are unlikely to cause any problems. Codeine is morphines baby sister and as such is physically addictive but once again at this dose should not pose a problem. A psychological addiction is more likely and this can cause problems. If you are in constant pain you should see a doctor and certainly not take paracetamol routinely if you have no pain. Some recent research suggests that taking painkillers everyday can cause a rebound effect. For example if you take it everyday for headache if you stop your headaches will get worse for a little while. If I were you I would see a doctor. If you have constant pain he should be able to treat you in a variety of ways, You say you only take two a day which would indicate you are not in severe pain or you would take more. My best advice would be to stop taking them, expect some slight psychological withdrawal symptoms- restlessness, insomnia, agitation etc and an apparent worsening of pain symptoms. All these should pass in about a week. Good luck.
View Question Answers